# SDR AALA201807189040

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN PASSENGER CREW DOOR LINING 831CZ, 841CZ, 832CZ, 842CZ ON EMERGENCY CONTROL HANDLE IN PASSENGER CABIN. REPLACED SEAL CREW DOOR LINING 831CZ (SEE AALA201807189034), 841CZ (SEE AALA201807189039), 832CZ, 842CZ (SEE AALA201807189041) PER AMM 25-23-46-400-001-A STEP 1 THROUGH 3,4(3) AND AMM 25-23-46-400-002-A STEP 1 THROUGH 3(4) AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
